# SDR DALA2015102106293

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK, 4 E/AS OF FUEL ACCESS PLATE NR 1355C.  THE ACCESS PANEL WAS REPLACED
